# SDR AALA202410217345

- Difficulty date: October 18, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 78,111 hours, 32,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: INOP EMERGENCY OVERWING LIGHT ASSY (60WL) A LOWER FUSELAGE. MIANTENANCE REPLACED EMERGENCY OVERWING LIGHT ASSY (60WL)  IAW AMM-33-51-15-000-001-A AND AMM  33-51-15-400-001-A.
